Alert archive / Michigan / Gale Warnings in 2011
Gale Warning 37, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Nov 8, 2011, 10:50 PM EST. It took effect at Nov 9, 2011, 7:00 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2011, 10:50 PM EST (03:50 UTC)
- In effect from
- Nov 9, 2011, 7:00 AM EST
- Expired
- Nov 10, 2011, 3:31 AM EST
- In force
- 21 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
790 WHUS73 KGRR 090350 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1050 PM EST TUE NOV 8 2011 ...GALES EXPECTED WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT... .AN AREA OF LOW PRESSURE ACROSS MISSOURI TUESDAY EVENING WILL MOVE TO LAKE MICHIGAN MIDDAY WEDNESDAY AND INTENSIFY. THIS LOW WILL MOVE NORTHEAST AWAY FROM THE AREA WEDNESDAY EVENING. WINDY CONDITIONS WILL DEVELOP ON THE BACKSIDE OF THE LOW AS IT PULLS AWAY FROM THE AREA. LMZ844>849-091200- /O.UPG.KGRR.SC.Y.0083.000000T0000Z-111110T1000Z/ /O.NEW.KGRR.GL.W.0037.111109T1200Z-111110T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1050 PM EST TUE NOV 8 2011 ...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...EAST TO NORTHEAST WINDS EARLY WEDNESDAY WILL BECOME SOUTH TO SOUTHWEST AND INCREASE WEDNESDAY MORNING. SOUTHWEST GALES TO 40 KNOTS WILL BE LIKELY LATE WEDNESDAY AFTERNOON...AND WILL BECOME NORTHWEST GALES TO 40 KNOTS EARLY WEDNESDAY EVENING. WINDS WILL DIMINISH SOME OVERNIGHT WEDNESDAY NIGHT. * WAVES...WILL BUILD TO 8 TO 13 FEET BY WEDNESDAY MID EVENING. WAVES WILL THEN SUBSIDE SOME LATER WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
5 follow-up statements
791 WHUS73 KGRR 090922 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 422 AM EST WED NOV 9 2011 ...GALES EXPECTED THIS AFTERNOON AND TONIGHT... .AN AREA OF LOW PRESSURE ACROSS ILLINOIS EARLY THIS MORNING WILL MOVE TO LAKE MICHIGAN MIDDAY TODAY AND INTENSIFY. THIS LOW WILL MOVE NORTHEAST AWAY FROM THE AREA THIS EVENING. WINDY CONDITIONS WILL DEVELOP ON THE BACKSIDE OF THE LOW AS IT PULLS AWAY FROM THE AREA. LMZ844>849-091730- /O.CON.KGRR.GL.W.0037.111109T1200Z-111110T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 422 AM EST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...EAST TO NORTHEAST WINDS EARLY WEDNESDAY WILL BECOME SOUTH TO SOUTHWEST AND INCREASE WEDNESDAY MORNING. SOUTHWEST GALES TO 40 KNOTS WILL BE LIKELY LATE WEDNESDAY AFTERNOON... AND WILL BECOME NORTHWEST GALES TO 40 KNOTS EARLY WEDNESDAY EVENING. WINDS WILL DIMINISH SOME OVERNIGHT WEDNESDAY NIGHT. * WAVES...WILL BUILD UP TO 14 FEET BY WEDNESDAY MID EVENING. WAVES WILL THEN SUBSIDE SOME LATER WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
943 WHUS73 KGRR 091629 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1129 AM EST WED NOV 9 2011 ...GALES EXPECTED THIS AFTERNOON AND TONIGHT... .AN AREA OF LOW PRESSURE ACROSS CHICAGO EARLY THIS MORNING WILL MOVE TO LAKE MICHIGAN MIDDAY TODAY AND INTENSIFY. THIS LOW WILL MOVE NORTHEAST AWAY FROM THE AREA THIS EVENING. WINDY CONDITIONS WILL DEVELOP ON THE BACKSIDE OF THE LOW AS IT PULLS AWAY FROM THE AREA. LMZ844>849-100030- /O.CON.KGRR.GL.W.0037.000000T0000Z-111110T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1129 AM EST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS... SOUTHWEST GALES TO 40 KNOTS WILL BE LIKELY LATE THIS AFTERNOON... AND WILL BECOME NORTHWEST GALES TO 45 KNOTS EARLY THIS EVENING. WINDS WILL DIMINISH SOME OVERNIGHT WEDNESDAY NIGHT. * WAVES...WILL BUILD UP TO 14 FEET BY THIS EVENING. WAVES WILL THEN SUBSIDE SOME LATER OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
704 WHUS73 KGRR 092052 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 352 PM EST WED NOV 9 2011 LMZ844>849-100500- /O.CON.KGRR.GL.W.0037.000000T0000Z-111110T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 352 PM EST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS... SOUTHWEST GALES TO 45 KNOTS WILL BECOME NORTHWEST GALES TO 45 KNOTS EARLY THIS EVENING. WINDS WILL DIMINISH SOME OVERNIGHT. * WAVES...WILL BUILD UP TO 14 FEET BY THIS EVENING. WAVES WILL THEN SUBSIDE SOME LATER OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
058 WHUS73 KGRR 100316 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1016 PM EST WED NOV 9 2011 LMZ844>849-101130- /O.CON.KGRR.GL.W.0037.000000T0000Z-111110T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1016 PM EST WED NOV 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS... NORTHWEST GALES TO 45 KNOTS WILL DIMINISH DOWN TO 25 TO 30 KNOTS BY DAYBREAK ON THURSDAY. * WAVES...12 TO LOCALLY 18 FEET WILL SUBSIDE TO 9 TO 13 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
132 WHUS73 KGRR 100831 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 331 AM EST THU NOV 10 2011 LMZ844>849-101630- /O.CAN.KGRR.GL.W.0037.000000T0000Z-111110T1200Z/ /O.NEW.KGRR.SC.Y.0084.111110T0831Z-111112T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 331 AM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...MAINLY WEST AROUND 30 KNOTS THIS MORNING WILL BECOME NORTHWEST 20 TO 25 KNOTS THIS AFTERNOON. * WAVES...12 TO LOCALLY 18 FEET EARLY THIS MORNING WILL SUBSIDE TO 5 TO 8 FEET THROUGH THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Nov 8, 10:38 PM EST, 12 minutes earlier.
Area forecast discussion, Nov 8, 10:38 PM EST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1038 PM EST TUE NOV 8 2011 LATEST UPDATE...MARINE... .SYNOPSIS...(400 PM EST TUE NOV 8 2011) A LOW PRESSURE SYSTEM WILL TRACK NORTHEAST THROUGH LOWER MICHIGAN ON WEDNESDAY PROVIDING THE REGION WITH UNSETTLED WEATHER. RAIN MAY BE HEAVY AT TIMES. IT WILL TURN COLDER WEDNESDAY NIGHT AND SOME SNOW SHOWERS MAY BE POSSIBLE INTO THURSDAY NIGHT. DRY WEATHER IS FORECASTED TO RETURN FOR SATURDAY AND SUNDAY AS HIGH PRESSURE BUILDS IN. && .SHORT TERM...(400 PM EST TUE NOV 8 2011) (TONIGHT THROUGH THURSDAY NIGHT) MODELS ARE FAIRLY SIMILAR TO PREVIOUS RUNS AND ARE IN DECENT AGREEMENT. A STRONGER WAVE OF LOW PRESSURE DEVELOPING OVER THE LOWER PLAINS STATES TRACKS NORTHEASTWARD THROUGH LOWER MI ON WED. ONE AREA OF RAIN ASSOCIATED WITH THE WARM FRONT IS TRACKING THROUGH THE AREA AT THIS TIME. THE MID LEVEL WAVE THAT HELPED TO CREATE THIS AREA OF RAIN PULLS OFF TO THE NORTHEAST EARLY THIS EVENING. THUS A LULL MAY OCCUR TONIGHT. HOWEVER THE MAIN UPPER SUPPORT ARRIVES FROM THE SOUTHWEST BY DAYBREAK WITH A ROUND OF HEAVY RAIN EXPECTED. A DRY SLOT ARRIVES FOR THE AFTERNOON AND THAT SHOULD DIMINISH MOST OF THE RAIN. WINDS WILL BE ON THE INCREASE WED AFTERNOON. IT SHOULD BE RATHER WINDY AS WE WILL BE MIXING INTO 20 TO 30 KNOT RANGE. WILL NEED TO MONITOR THE WIND ADVISORY RISK. I INCREASED THE SNOW RISK FOR THU INTO THU NIGHT. MOISTURE DEPTH CLIMBS INTO THE -20 TO -30 DEG C LEVEL. THAT ALONG WITH LAKE ENHANCEMENT SHOULD SUPPORT A BETTER RISK FOR PRECIPITATION. ANY ACCUMULATION SHOULD BE LIGHT GIVEN THE MARGINAL SETUP AND RELATIVELY WARM AIR NEAR THE GROUND. && .LONG TERM...(400 PM EST TUE NOV 8 2011) (FRIDAY THROUGH TUESDAY) ADDED POPS TO FRIDAY AS A NORTHERN STREAM SHORT WAVE RACES ACROSS THE GREAT LAKES. MOST LIKELY AREA TO RECEIVE PCPN WILL BE ACROSS THE NORTHERN CWA. COULD BE A MIX OF RAIN/SNOW ACROSS THE INTERIOR NORTH...ELSEWHERE JUST RAIN. UPPER RIDGING BUILDS INTO THE WEEKEND WHICH SHOULD PRODUCE DRY WEATHER AND SLIGHTLY WARMER TEMPS. WILL KEEP POPS FOR SUNDAY AND SUNDAY NIGHT...ALTHOUGH INITIALLY THE SYSTEM COMING THROUGH WILL BE BUMPING INTO THE UPPER RIDGE AND WEAKENING. HOWEVER FROM SUNDAY NIGHT THROUGH MONDAY NIGHT A SHORT WAVE ROUNDS A WESTERN U.S. UPPER TROUGH WHICH SHOULD GIVE A BOOST TO THE SYSTEM WITH MORE LIFT AND MOISTURE AND STEADIER RAINS. THE MODELS ARE IN GENERAL AGREEMENT THAT A SURFACE COLD FRONT CROSSES THE CWA EARLY TUE WHICH SHOULD RESULT IN DIMINISHING RAINS. THICKNESS VALUES SUGGEST ALL RAIN WITH THIS SYSTEM. && .AVIATION...(740 PM EST TUE NOV 8 2011) WARM FRONT IS SITUATED FROM NEAR HOLLAND TO LANSING AT 730 PM...WITH IFR AND LIFR CONDITIONS ALONG AND TO THE NORTH OF IT AND VFR TO THE SOUTH. THE WARM FRONT IS FORECAST TO WOBBLE A BIT...SOUTH THIS EVENING AND BACK NORTH LATER TONIGHT. HAVE GONE FAIRLY PESSIMISTIC WITH THE NORTHERN TAF SITES OF KMKG...KGRR AND KLAN WITH LIFR CONDITIONS THROUGH THE NIGHT. TO THE SOUTH...HAVE EVEN TRENDED THE FORECAST DOWN THERE...AS RAIN SHOULD SPREAD IN WHICH WILL LIKELY BRING CEILINGS DOWN GIVEN CLIMATOLOGY. SO BY DAYBREAK OR SHORTLY THEREAFTER EXPECTING ALL TAF SITES TO BE AT LEAST IFR. A BURST OF RAIN WILL COME THROUGH THIS EVENING...FOLLOWED BY LULL OVERNIGHT BEFORE A BETTER BURST WEDNESDAY MORNING. THE SURGE OF RAIN WEDNESDAY MORNING IS ASSOCIATED WITH A LOW PRESSURE CENTER MOVING THROUGH THE AREA. CONDITIONS WILL BOTTOM OUT WITH LOW CEILINGS AND RAIN LATE TONIGHT AND WEDNESDAY MORNING...IMPROVING WEDNESDAY AFTERNOON. IN THE WAKE OF THE LOW...AFTER 18Z-20Z TOMORROW...CEILINGS AND VSBY/S WILL BE ON THE RISE WITH AN INCREASING WIND. && .MARINE...(1038 PM EST TUE NOV 8 2011) WE WILL BE HOISTING A GALE WARNING FOR THE NEARSHORE WATERS FOR WED AND WED NIGHT WITH THE EVENING UPDATE OF THE MARINE PACKAGE. WINDS HAVE ENTERED THE EXPECTED TEMPORARY LULL IN THE GRADIENT...AND THUS WE CANCELLED THE SMALL CRAFT ADVISORY WITH THE GALE WARNING BEING HOISTED FOR THE NEXT ROUND OF STRONG WINDS. NEW MODEL DATA COMING IN SUPPORTS SOLID GALES FROM EARLY TOMORROW AFTERNOON THROUGH TOMORROW NIGHT WITH A TIGHT GRADIENT ON THE SW FLANK OF THE LOW ALONG WITH STRONG COLD AIR ADVECTION. WE HAVE STARTED IT A LITTLE EARLY TO CATCH SOME OF THE INCREASING WIND AHEAD OF THE SYSTEM WED MORNING...WHICH SHOULD BE IN THE SMALL CRAFT CATEGORY. GALES WILL BE DIMINISHING AROUND 06Z THU...AND ANOTHER ADVISORY MAY BE NEEDED AFTER THAT. && .HYDROLOGY...(400 PM EST TUE NOV 8 2011) HEAVIER RAIN WILL FALL OVER THE NEXT 24 HOURS ACROSS THE FORECAST AREA. MOST LOCATION NORTH OF A KALAMAZOO TO LANSING LINE SHOULD SEE AN INCH OF RAIN. A SWATH OF 2 INCHES IS POSSIBLE...ROUGHLY NORTH OF A HOLLAND TO ALMA LINE. RISES ARE EXPECTED ON AREA RIVERS...HOWEVER WIDESPREAD FLOODING IS NOT FORECASTED AS 6 HR GUIDANCE VALUES ARE UP OVER 3.5 INCHES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...GALE WARNING FOR THE ENTIRE NEARSHORE FOR WED AND WED NIGHT. && SYNOPSIS: MJS SHORT TERM: MJS LONG TERM: JK AVIATION: DUKE MARINE: NJJ HYDROLOGY: MJS
Hazardous weather outlook, Nov 8, 5:07 AM EST, 17 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 507 AM EST TUE NOV 8 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-091015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 507 AM EST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A STRONG FALL STORM WILL PUSH A WARM FRONT THROUGH SOUTHWEST MICHIGAN THIS AFTERNOON INTO EARLY TONIGHT. THAT WILL RESULT IN RAIN...WHICH COULD BE HEAVY AT TIMES LATE THIS AFTERNOON INTO TONIGHT. THE HEAVER RAINFALL WILL BE NORTH AND WEST OF A LINE FROM KALAMAZOO TO MOUNT PLEASANT. MINOR URBAN AND RURAL FLOODING IN LOW AREA AND ON SMALL STREAMS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN...MODERATE TO HEAVY AT TIMES WILL CONTINUE INTO MID MORNING WEDNESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE AND MAY LEAD TO URBAN AND SMALL STREAM FLOODING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LMZ844>849-091015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 507 AM EST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIND AND WAVES WILL BE HAZARDOUS TO SMALL WATER CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND AND WAVES WILL BE HAZARDOUS TO SMALL WATER CRAFT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 3:48 AM EST | Wind Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 16 hr |
| Nov 9, 11:26 AM EST | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more | 109 min |
| Nov 9, 12:57 PM EST | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Ingham, Ionia and 3 more | 93 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.